RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 1997, том 9, выпуск 4, страницы 63–78 (Mi aa807)  

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

Статьи

Freedom in conjugacy classes of simple algebraic groups and identities with constants

N. L. Gordeev

Department of Mathematics, Russian State Pedagogical University, St. Petersbubg

Аннотация: Let $G$ be a simple algebraic group defined over a field $k$, let $K/k$ be a field extension, and let $C_1,…,C_n$ be non-central conjugacy classes in $G(K)$. It is shown that if the transcendence degree tr.deg $K/k$ is sufficiently large, then almost always (except in the cases described) the elements $g_1\in C_1,…,g_n\in C_n$ in “general position” generate a subgroup of $G(K)$ isomorphic to the free-product $\langle g_1\rangle *\langle g_2\rangle *…*\langle g_n\rangle$ (modulo the center $Z(G(K))$. This result is deduced from another one, which deals with identities with constantsiiini the group $Z(G(K))$. Also, the case where $K=\overline Q$ is the algebraic closure of the field $Q$ of rational numbers is discussed.

Ключевые слова: Algebraic groups, conjugacy classes, identities.

Полный текст: PDF файл (864 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 1998, 9:4, 709–723

Реферативные базы данных:

Поступила в редакцию: 18.02.1997
Язык публикации: английский

Образец цитирования: N. L. Gordeev, “Freedom in conjugacy classes of simple algebraic groups and identities with constants”, Алгебра и анализ, 9:4 (1997), 63–78; St. Petersburg Math. J., 9:4 (1998), 709–723

Цитирование в формате AMSBIB
\RBibitem{Gor97}
\by N.~L.~Gordeev
\paper Freedom in conjugacy classes of simple algebraic groups and identities with constants
\jour Алгебра и анализ
\yr 1997
\vol 9
\issue 4
\pages 63--78
\mathnet{http://mi.mathnet.ru/aa807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604024}
\zmath{https://zbmath.org/?q=an:0897.20034}
\transl
\jour St. Petersburg Math. J.
\yr 1998
\vol 9
\issue 4
\pages 709--723


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa807
  • http://mi.mathnet.ru/rus/aa/v9/i4/p63

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Вавилов Н.А., Степанов А.В., “Надгруппы полупростых групп”, Вестн. Самарского гос. ун-та. Естественнонаучн. сер., 2008, № 3, 51–95  mathscinet  zmath
    2. В. В. Нестеров, А. В. Степанов, “Тождество с константами в группе Шевалле типа $\mathrm F_4$”, Алгебра и анализ, 21:5 (2009), 196–202  mathnet  mathscinet  zmath; V. V. Nesterov, A. V. Stepanov, “The identity with constants in a Chevalley group of type $\mathrm F_4$”, St. Petersburg Math. J., 21:5 (2010), 819–823  crossref  isi
    3. Stepanov A., “Free product subgroups between Chevalley groups G(phi, F) and G(phi, F[t])”, Journal of Algebra, 324:7 (2010), 1549–1557  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Stepanov A., “Subring Subgroups in Chevalley Groups with Doubly Laced Root Systems”, J. Algebra, 362 (2012), 12–29  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. A. Bak, A. Stepanov, “Subring subgroups of symplectic groups in characteristic 2”, Алгебра и анализ, 28:4 (2016), 47–61  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:4 (2017), 465–475  crossref  isi
    6. Gordeev N.L., Kunyavskii B.E., Plotkin E.B., “Word maps and word maps with constants of simple algebraic groups”, Dokl. Math., 94:3 (2016), 632–634  crossref  mathscinet  zmath  isi  elib  scopus
    7. Gordeev N., Kunyayskii B., Plotkin E., “Word Maps, Word Maps With Constants and Representation Varieties of One-Relator Groups”, J. Algebra, 500:SI (2018), 390–424  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Н. Л. Гордеев, Б. Э. Кунявский, Е. Б. Плоткин, “Геометрия вербальных уравнений в простых алгебраических группах над специальными полями”, УМН, 73:5(443) (2018), 3–52  mathnet  crossref  adsnasa  elib; N. L. Gordeev, B. È. Kunyavskiǐ, E. B. Plotkin, “Geometry of word equations in simple algebraic groups over special fields”, Russian Math. Surveys, 73:5 (2018), 753–796  crossref  isi
    9. Gordeev N. Kunyavskii B. Plotkin E., “Word Maps on Perfect Algebraic Groups”, Int. J. Algebr. Comput., 28:8, SI (2018), 1487–1515  crossref  mathscinet  zmath  isi  scopus
    10. Ф. А. Гнутов, Н. Л. Гордеев, “Об образе вербального отображения с константами простой алгебраической группы”, Вопросы теории представлений алгебр и групп. 34, Зап. научн. сем. ПОМИ, 478, ПОМИ, СПб., 2019, 78–99  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:198
    Полный текст:90
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020